MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 3028 IPG; IMPLANTABLE PULSE GENERATOR

INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 3028 IPG; IMPLANTABLE PULSE GENERATOR
Model Number 3028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient has an infection at the ipg implant site.He has been given one round of antibiotics, but the site is still inflamed.The patient may need to be ex-planted in the near future.
 
Event or Problem Description
Follow up to 3007666314-2018-00007: patient had an infection but it was resolved through the use of antibiotics.Explant of the system was unnecessary.

Brand Name
INSPIRE MODEL 3028 IPG
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7476733
Report Number3007666314-2018-00007
Device Sequence Number16586560
Product Code MNQ
UDI-Device Identifier10855728005366
UDI-Public10855728005366
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number3028
Device Catalogue Number900-007-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;